# SDR IXXA20130718039

- Difficulty date: July 18, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757-2Y0
- Aircraft serial: 22812
- Aircraft time: 82,855 hours, 42,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE COVER PLATE COMMON TO A HAT SECTION INTERCOSTAL MEMBER AT BS 1020, LBL 0 TO LBL 24.5.  CORROSION REMOVAL RENDERED THE COVER PLATE UNSERVICEABLE. FABRICATED COVER PLATE.  CORROSION PROTECT AND APPLY SURFACE FINISH TO FABRICATED COVER PLATE IAW SRM 51-20-01.  REINSTALLED IAW SRM 51-40-02.
